# SDR CHQA20130820320

- Difficulty date: August 20, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 31,445 hours, 25,849 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 20,876 hours, 19,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 17950
- Condition: Inoperative
- Location: Emergency Light
- Part time: 23,344 hours, 22,807 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NR 4 AND 5 EMERGENCY LIGHTS FOUND TO BE INOPERATIVE.  REPLACED BATTERY PACK AND OPS CHECKED GOOD.
